MathSciNet Relay Station
MathSciNet bibliographic data
MR1048299 (91b:34118) 34K15 (34C10)
Chuanxi, Q.; Ladas, G. Oscillations of first-order neutral equations with variable coefficients. Monatsh. Math. 109 (1990), no. 2, 103–111.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement